# SDR SWAA2018013119468

- Difficulty date: January 19, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY HORSESHOE PANEL EMERGENCY LIGHT LENS BROKEN.  R&R LENS PER MM.
